I am hoping someone can help me as I am having new symptoms that are driving me crazy and I am not sure it has to do with my thyroid or not. Diagnosed with Hasimotos and eventually papillary thyroid cancer in 11/11, had a total thyroidectomy in 12/12. Started out on 175 mcg of levo, labs at first draw were 2 mths post surgery
TSH- <0.01 Free T4 2.5 so was dropped to 150 mcg and levels 4 mths post surgery were TSH <0.01 Free T4 1.80. Dropped to 137 mcg and 6mth labs were <0.01 Free T4 1.64. I just had labs done again last week and TSH was 0.02 and Free T4 was 1.82. I also want to mention that I have the antibodies that make tumor marker unreliable, but also just had my 6 mnth ultrasound which was all good. Anyway I have not ever had any huge health issues due to these fluctuations except for the occassional jitters and anxious feelings. However this last week I have been feeling like I am having heart palpatations, very anxious, very weak and fatigued and dizzy. My Endo suggested that I stop taking my levo for 3 days to see if that helps. My questions is why would my levels be bothering me now?? My numbers seem to be in the same general area this whole time. She said something about my Free T4 rising could cause this?? Just wondering if anyone know anyone about this?? Could I be having symptoms of hyperthyroidism 6 mths after surgery, could it take that long for me to feel it?? Any suggestions would be appreciated cause this is very uncomfortable. So anxious I can't lay down but also so dizzy and weak that that is all I want to do. Speaking of that it seems like some of those symptoms would suggest hyperthyroidism and some maybe hypothyroidism so that is confusing too!
Thanks so much,
Normal free T4 levels vary between 0.8 – 1.8 ng/dl. Values above 1.8 are high and likely to be responsible for your symptoms and hence skip doses of levothyroxine are advised to stabilize the levels.
Hope this helps.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.